# SDR AU000457

- Difficulty date: June 10, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7600 · Engine Controls
- Part: Control Unit
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE CTOT WOULD NOT ENABLE. DURING FAULT FINDING ENGINEOPERATED OK UNTIL TORQUE MOTOR LOCKOUT WAS SELECTED. SUSPECTTORQUE MOTOR LOCKED OUT DURING OPERATION.
